Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The equivariant extension theorem


Author: R. Lashof
Journal: Proc. Amer. Math. Soc. 83 (1981), 138-140
MSC: Primary 57S15; Secondary 55M15
MathSciNet review: 619999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simplified proof of Jaworowski's equivariant extension theorem is given which enables one to generalize the domain to a class of $ G$-spaces which include all (not necessarily compact) $ G$-manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S15, 55M15

Retrieve articles in all journals with MSC: 57S15, 55M15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0619999-1
PII: S 0002-9939(1981)0619999-1
Article copyright: © Copyright 1981 American Mathematical Society